# SDR ASAA0976669

- Difficulty date: September 23, 2009
- Submitted: October 9, 2009
- Operation: Air carrier
- Aircraft: N609AS
- Make and model: Boeing 737790
- Aircraft serial: 29752
- Aircraft time: 35,619 hours, 15,960 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A11434
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 867 FRAME CRACKED AT BIN RAIL ATTACH BRACKET.   CUTOUT FRAME AND REPAIRED WITH DOUBLER.
